RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 1, Pages 48–51 (Mi dan32792)  

MATHEMATICS

Proof of non-isomorphism of spaces of smooth functions on a segment and on a square

G. M. Henkin

Lomonosov Moscow State University

Full text: PDF file (609 kB)

Bibliographic databases:
UDC: 513.881
Presented: А. Н. Колмогоров
Received: 25.02.1966

Citation: G. M. Henkin, “Proof of non-isomorphism of spaces of smooth functions on a segment and on a square”, Dokl. Akad. Nauk SSSR, 172:1 (1967), 48–51

Citation in format AMSBIB
\Bibitem{Hen67}
\by G.~M.~Henkin
\paper Proof of non-isomorphism of spaces of smooth functions on a segment and on a square
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 1
\pages 48--51
\mathnet{http://mi.mathnet.ru/dan32792}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0222625}
\zmath{https://zbmath.org/?q=an:0153.16403}


Linking options:
  • http://mi.mathnet.ru/eng/dan32792
  • http://mi.mathnet.ru/eng/dan/v172/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020